The infimum of two projections

Anderson, William N. and Schreiber, Morris: The infimum of two projections. Acta scientiarum mathematicarum, (33) 3-4. pp. 165-168. (1972)

[img] Cikk, tanulmány, mű

Download (825kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1972
Volume: 33
Number: 3-4
Page Range: pp. 165-168
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 168. p.
Official URL:
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:28

Actions (login required)

View Item View Item